Fonctions et feuilletages Levi-Flat. Étude locale
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, p. 427-445

We define the notion of CR equivalence for Levi-flat foliations and compare in a local setting these foliations to their linear parts. We study also the situation where the foliation has a first integral ; a condition is given so that this integral is the real part of a holomorphic function.

Classification:  32V10,  32V40,  37F75
@article{ASNSP_2004_5_3_2_427_0,
     author = {Cerveau, Dominique and Sad, Paulo R.},
     title = {Fonctions et feuilletages Levi-Flat. \'Etude locale},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {5e s{\'e}rie, 3},
     number = {2},
     year = {2004},
     pages = {427-445},
     zbl = {1170.32304},
     mrnumber = {2075990},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_2004_5_3_2_427_0}
}
Cerveau, Dominique; Sad, Paulo R. Fonctions et feuilletages Levi-Flat. Étude locale. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, pp. 427-445. http://www.numdam.org/item/ASNSP_2004_5_3_2_427_0/

[Ca] E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l'espace de deux variables complexes, Ann. Mat. Pura Appl. (4), 11 (1933), 17-90. | MR 1553196 | Zbl 0005.37304

[C-M] S.S. Chern - J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. | MR 425155 | Zbl 0302.32015

[Ba] M.S. Baouendi - P. Ebenfelt - L. Rothschild, “Real submanifolds in complex space and their mappings”, Princeton Mathematical Series, 47 (1999). | MR 1668103 | Zbl 0944.32040

[B-G] D. Burns - X. Gong, Singular Levi-flat real analytic hypersurfaces, Amer. J. Math. 121 (1999), 23-53. | MR 1704996 | Zbl 0931.32009

[K] I. Kupka, The singularities of integrable structurally stable Pfaffian forms, Proc. Natl. Acad. Sci. USA 52 (1964), 1431-1432. | MR 173214 | Zbl 0137.41404

[Mal I] B. Malgrange, Frobenius avec singularités I : Codimension un, Inst. Hautes Études Sci. Publ. Math. No. 46 (1976), 163-173. | Numdam | MR 508169 | Zbl 0355.32013

[Mal II] B. Malgrange, Frobenius avec singularités II : Le cas général, Invent. Math. 39 (1977), 67-89. | MR 508170 | Zbl 0375.32012

[Mo] R. Moussu, Sur l'existence d'intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier (Grenoble) 26 (1976), 171-220. | Numdam | MR 415657 | Zbl 0328.58002

[Po] H. Poincaré, “Note sur les propriétés des fonctions définies par les équations différentielles”, Oeuvres t.I, XXXVI, Gauthier-Villars, 1951.

[Re] G. Reeb, “Sur certains propriétés topologiques des variétés feuilletés”, Actual. Sci. Indust., 1183, Hermann, 1952. | MR 55692 | Zbl 0049.12602

[Sa] K. Saito, On a generalization of de-Rham lemma, Ann. Inst. Fourier (Grenoble) 26 (1976), 165-170. | Numdam | MR 413155 | Zbl 0338.13009